# SDR DALA2022061704268

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 54,973 hours, 23,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Improper Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 INSPECT MAIN ENTRY AND OVERWING EMER EXIT IDENTIFIER FOR PROPER INSTALLATION. CORRECTIVE ACTION: WRONG PART INSTALLED AT OVERWING EMER EXIT. INSTALL INDENTIFIER PER IPC 33-50-02-02. OPS CK GOOD. (2278361)
